Many medicines have diarrhea as a side effect, a benign sort of side effect, not dangerous unless it's chronic diarrhea. If you continue to have it call your doctor as you can become dehydrated. Drink plenty of water right now though.
P.S. It would be great if you could add the name of your medication by clicking on "add more info to my question", that way other members that take the med you are on can give you advice regarding your side effect.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Been taking Bisacodyl and have some diarrhea. Drinking water seems to make the diarrhea worse. Help!
Posted 7 Sep 2011 • 1 answer
Posted 25 Feb 2013 • 1 answer
Loperamide - MY 5 MONTH OLD PUPPY has diarrhea can I give him this kind of medicine to help him for?
Posted 10 May 2013 • 1 answer
Posted 11 Dec 2016 • 1 answerFAQ by Drugs.com
Posted 31 Aug 2017 • 1 answer